# SDR USAA2012061800026

- Difficulty date: May 29, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347210420490
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SEAT TRACK COUPLING AT FR64, Y1292.  REPLACED SEAT TRACK AT FR64, Y1292 IAW A319 SRM 51-72-11.
